Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Very fast heart rate and it can be feel in arms

my boyfriend has like a really fast heartbeat and like i can always feel it even in his arms its like crazy but he says it s been like that his whole life. he s not overweight and he s pretty active. we were just wondering if that s okay and if there are any health risks that could occur from it thanks 3
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Abnormally fast heart beats can be dangerous if left untreated for too long. You should take his pulse, here is how. Find his pulse in his wrist, and count how many beats you get in 15 seconds. Multiply this number by 4 and that is his heart rate. If it is in the nineties, or up and he's not doing anything, it could be a blood pressure problem. But dont get to freaked out, he may just have a faster heart rate, than others. If you are truly worried about it, take him to the doctor and try and get him referred to a cardiologist (heart doctor).
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor